# SDR SWAA2013120322952

- Difficulty date: November 15, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 56,547 hours, 45,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6916970
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SURROUND SUPPORT TIE CLIP CRACKED AT BS 348.2, STRINGER 15L.  R & R TIE CLIP IAW SRM & DRAWING.
